# SDR WX0A2020072773534

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N256NV
- Make and model: Airbus A320-214
- Aircraft serial: 8220
- Aircraft time: 5,991 hours, 3,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPS BATTERIES 10WL, 11WL, 12WL, AND 13WL REQUIRE REPLACEMENT / REMOVED AND REPLACED EPS BATTERIES AT 10WL, 11WL, 12WL, AND 13WL IAW AMM 33-51-00, OPS CHECKS GOOD."
